Hiroshima Mathematical Journal

Local attractor for $n$-D Navier-Stokes system

Jan W. Cholewa and Tomasz Dlotko

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 28, Number 2 (1998), 309-319.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206126762

Digital Object Identifier
doi:10.32917/hmj/1206126762

Mathematical Reviews number (MathSciNet)
MR1637318

Zentralblatt MATH identifier
0923.35118

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35B40: Asymptotic behavior of solutions 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Cholewa, Jan W.; Dlotko, Tomasz. Local attractor for $n$-D Navier-Stokes system. Hiroshima Math. J. 28 (1998), no. 2, 309--319. doi:10.32917/hmj/1206126762. https://projecteuclid.org/euclid.hmj/1206126762


Export citation

References

  • [1] R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.
  • [2] H. Amann, Global existence for semilinear parabolic systems, J. Reine Angew. Math. 360 (1985), 47-83.
  • [3] A. N. de Carvalho, J. W. Cholewa, T. Dlotko, Examples of global attractors in parabolic problems, Hokkaido Math. J., 27 (1998), 77-103.
  • [4] J. W. Cholewa, T. Dlotko, Global attractor for sectorial evolutionary equation, J.Differential Equations, 125 (1996), 27-39.
  • [5] C. Foias, C. Guillope, On the behavior of the solutions of the Navier-Stokes equations lying on invariant manifolds, J. Differential Equations 61 (1986), 128-148.
  • [6] C. Foias, G. Prodi, Sur le comportement global des solutions non stationnaires des equations de Navier-Stokes en dimension 2, Rend. Sem. Mat. Univ. Padova 39 (1967), 1- 34.
  • [7] C. Foias, J. C. Saut, Asymptotic behavior, as t --> +00 of solutions of Navier-Stokes equations and nonlinear spectral manifolds, Indiana Univ. Math. J. 3 (1984), 459-477.
  • [8] Y. Giga, Analyticity of the semigroup generated by the Stokes operator in U spaces, Math. Z. 178 (1981), 297-329.
  • [9] Y. Giga, T. Miyakawa, Solutions in U of the Navier-Stokes initial value problem, Arch. Rational Mech. Anal. 89 (1985), 267-281.
  • [10] C. Guillope, Comportement a infini des solutions des equations de Navier-Stokes et propriete des ensembles fonctionnels invariants (ou attracteurs), Ann. Inst. Fourier 3 (1982), 1-37.
  • [11] J. K. Hale, Asymptotic Behavior of Dissipative Systems, AMS, Providence, R. I., 1988.
  • [12] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag, Berlin, 1981.
  • [13] T. Kato, Strong //-solutions of the Navier-Stokes equation in Rm, with applications to weak solutions, Math. Z. 187 (1984), 471-480.
  • [14] O. Ladyzenskaya, Some recent mathematical results concerning the Navier-Stokes equations, Arch. Mech. 30, 2 (1978), 217-224.
  • [15] T. Miyakawa, On the initial value problem for the Navier-Stokes equations in Lp spaces, Hiroshima Math. J. 11 (1981), 9-20.
  • [16] T. Miyakawa, The Lp approach to the Navier-Stokes equations with Neumann boundary conditions, Hiroshima Math. J. 10 (1980), 517-537.
  • [17] R. Racke, Global solutions to semilinear parabolic systems for small data, J. Differential Equations 76 (1988), 312-338.
  • [18] R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988.
  • [19] R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis, North-Holland, Amsterdam, 1979.
  • [20] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Veb Deutscher Verlag, Berlin 1978, also; North-Holland, Amsterdam, 1978.
  • [21] W. von Wahl, Equations of Navier-Stokes and Abstract Parabolic Equations, Friedr. Vieweg and Sohn, Braunschweig/Wiesbaden, 1985.